# SDR 97ZZZX664

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 900F2305607102
- Condition: Defective
- Location: Chin Assy
- Part time: 988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TINTED SMOKE COLOR OF THE WINDSCREEN GLASS CREATED VISIBILITY PROBLEMS DURING NIGHT-TIME FLIGHTS, ESPECIALLY WHILE RUNNING THE UV FILTERED SX5 NIGHT SUN.  PILOTS REPORTED SEVERAL INADVERTENT IFR PROBLEMS BECAUSE OF THE TINTED COLOR.  THE TINTED GLASS IS A FACTORY OPTION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
